Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amineptine under the tongue (sublingual)

Posted by sukarno on November 15, 2005, at 19:54:56

In reply to Re: Amineptine under the tongue (sublingual) sukarno, posted by tecknohed on November 15, 2005, at 17:47:31

I live in Indonesia. Amineptine was pulled from the market here a few years ago, but I can still get it as there is still leftover stock.

My current drug regimen is:

Stablon (tianeptine) 12.5mg 4x/day

Valium (diazepam) 8mg at 9am and 10mg at 9pm. (I'm currently tapering the dose by 1mg per month. I was on 20mg/day in September, then 19mg/day in October and now 18mg/day.)

Pepcid (famotidine) 40mg 2x/day

My panic attacks and depression are well-controlled but I feel an overwhelming sense of laziness/lack of motivation and apathy, so I'm not sure what is causing that. I also have a very low libido, so those two reasons are why I decided to try amineptine.

When I tried amineptine last time for 3 days, I felt a restoration of my libido and some increase in motivation, but then I felt stomach pain, mild nausea and a burning sensation in my stomach too.

I did try taking amineptine with a full stomach and an antacid... that seemed to help prevent pain in the stomach, but then I felt nauseated.

When I put it under my tongue tonight I experienced a "buzz" which was stronger than my previous experience having taken swallowed it. I felt light-headed/dizzy and light in the limbs. hehheh. I didn't feel a stimulant effect though...but this time I only took 12.5mg instead of 25mg.

Last time it gave me the dizzy and lightweight feeling and a few hours later a stimulant or "activating" effect took hold and continued for at least a day or two. Slightly restless and some anxiety, but no panic attacks.

I guess I'll have to fine-tune the dose.

I'm wondering if amineptine affects me more because both it and tianeptine are metabolised by beta-oxidation in the liver. Wouldn't that cause a drug interaction, boosting the blood levels of both drugs?

I don't want to quit tianeptine though because it is a great anxiolytic in my experience and does work for depression too, although I wouldn't call it a strong antidepressant... more of a "mild" or "light" antidepressant. It didn't worsen my libido. I'm 33 years old and have experienced decreasing libido since I turned 30 or 31.

Those two things concern me a lot.. the low libido and lack of motivation. I'm hoping amineptine can take care of both.

Hey Ed, does cyclizine help nausea by acting as a dopamine antagonist?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:579021
URL: http://www.dr-bob.org/babble/20051112/msgs/579081.html